# SDR 97UAL900209

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHT STRIP PARTIALLY INOP AT ROW 12A-13A.  REPLACED STRIP.  OPS CHECK GOOD.
